Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 29, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 5:27 PM CDT for Lonoke County, Prairie County, Arkansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2021, 5:27 PM CDT (22:27 UTC)
- Expired
- Mar 27, 2021, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lonoke County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 29 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 5:36 PM CDT | HAIL 1.25 | Furlow, AR | |
| Mar 27, 5:40 PM CDT | HAIL 1 | Lonoke, AR | THERE WAS QUARTER SIZE HAIL AT LONOKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:25 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
698
WUUS54 KLZK 272227
SVRLZK
ARC085-117-272315-
/O.NEW.KLZK.SV.W.0029.210327T2227Z-210327T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
527 PM CDT Sat Mar 27 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Prairie County in central Arkansas...
Northwestern Lonoke County in central Arkansas...
* Until 615 PM CDT.
* At 527 PM CDT, a severe thunderstorm was located over Meto, or near
Lonoke, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cabot... Lonoke...
Ward... Austin in Lonoke County...
Thurman... Old Austin...
Parnell... Meto...
Sylvania... South Bend...
Bevis Corner... Furlow...
Butlerville... Hickory Plains...
Woodlawn... Fairview in Lonoke County...
Kerr...
This includes the following highways...
Interstate 40 between mile markers 165 and 176.
US Highway 67 between mile markers 23 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3473 9192 3471 9206 3474 9208 3503 9197
3502 9170
TIME...MOT...LOC 2227Z 214DEG 35KT 3475 9200
HAIL...1.00IN
WIND...60MPH
$$
Cooper3 follow-up statements
500
WWUS54 KLZK 272239
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
539 PM CDT Sat Mar 27 2021
ARC085-117-272315-
/O.CON.KLZK.SV.W.0029.000000T0000Z-210327T2315Z/
Prairie AR-Lonoke AR-
539 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN PRAIRIE AND NORTHWESTERN LONOKE COUNTIES...
At 539 PM CDT, a severe thunderstorm was located near Lonoke, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cabot... Lonoke...
Ward... Austin in Lonoke County...
Thurman... Old Austin...
Parnell... Meto...
Sylvania... Furlow...
Butlerville... Hickory Plains...
Woodlawn... Fairview in Lonoke County...
This includes the following highways...
Interstate 40 between mile markers 167 and 175.
US Highway 67 between mile markers 23 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 9190 3476 9199 3482 9204 3491 9202
3503 9197 3502 9170
TIME...MOT...LOC 2239Z 214DEG 35KT 3485 9192
HAIL...1.00IN
WIND...60MPH
$$
Cooper985
WWUS54 KLZK 272243
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
543 PM CDT Sat Mar 27 2021
ARC085-117-272315-
/O.CON.KLZK.SV.W.0029.000000T0000Z-210327T2315Z/
Prairie AR-Lonoke AR-
543 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN PRAIRIE AND NORTHWESTERN LONOKE COUNTIES...
At 543 PM CDT, a severe thunderstorm was located near Sylvania, or
near Lonoke, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cabot... Ward...
Thurman... Old Austin...
Parnell... Sylvania...
Butlerville... Hickory Plains...
Woodlawn... Fairview in Lonoke County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3482 9194 3487 9203 3488 9203 3503 9195
3502 9170 3482 9185
TIME...MOT...LOC 2243Z 214DEG 35KT 3488 9189
HAIL...1.00IN
WIND...60MPH
$$
Cooper413
WWUS54 KLZK 272307
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
607 PM CDT Sat Mar 27 2021
ARC085-117-272317-
/O.EXP.KLZK.SV.W.0029.000000T0000Z-210327T2315Z/
Prairie AR-Lonoke AR-
607 PM CDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PRAIRIE AND
NORTHWESTERN LONOKE COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
LAT...LON 3482 9194 3487 9203 3488 9203 3503 9195
3502 9170 3482 9185
TIME...MOT...LOC 2307Z 214DEG 35KT 3506 9175
$$
CooperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:16 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 27, 3:16 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 316 PM CDT Sat Mar 27 2021 ...Severe storms and flash flooding likely today... .SHORT TERM...Today Through Monday Local mesoscale analysis data as of 20Z shows a notable potential temperature gradient stretching from near Mena to Little Rock to between Jonesboro and Wynne. This boundary has steadily translated northwest through the morning, although trends in the past couple hours suggest it may begin to stall soon. Across the warm sector to the south and east of the boundary, very rich moisture characterized by dewpoint temps in the 60s and 70s is abundant and air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg of surface-based CAPE. A special 19Z sounding from LZK shows lapse rates aloft on the order of 7 to 8 C/km with a weak cap in place and just shy of 2000 J/kg surface-based CAPE, which appears largely representative of the warm sector environment. A sampled effective bulk shear value of 69 kts suggests convection will readily become organized upon initiating with at least a few hour window for discrete or semi- discrete storm modes across the southeastern half of the area. As a cold front sweeps in from the northwest later this evening and tonight, a primarily linear storm mode will become favored. Weak capping in place has largely prevented convective initiation thusfar, although cumulus are showing increasingly stronger vertical development over much of the warm sector and transient, weak radar echoes have become common the last couple hours. Initiation appears imminent with severe weather possible as early as 21Z. Initial storms may well assume discrete or semi-discrete modes based on the magnitude of deep shear present. Strengthening mesocyclones within initial storms will support potentially large and destructive hail up to or in excess of 2 inches in diameter and this will be the primary severe threat for today. Low-level SRH values remain modest owing to weak flow in the lowest 3 km suggesting a lesser tornado threat, although a gradual ramping up of 850 mb flow through the evening will help enlarge hodographs and support at least isolated tornadoes. Any storms that interact with the stalled boundary will carry the highest tornado potential and a significant (EF-2+) tornado cannot be ruled out. By late evening and tonight as the cold front pushes through the state, damaging winds will become the most favored severe threat as storms consolidate into one or more linear segments along the front. Regarding rainfall and flood potential... our eastern AR counties largely missed heavy rain earlier this morning, although soil conditions certainly support enhanced flash flood potential through tonight. Anomalously high PWAT values and significant deep tropospheric moisture transport from the Caribbean will prime the atmosphere for very heavy downpours with rain rates on the order of 2+ in/hr in the heavier cells. Deep flow parallel to the stalled boundary this evening will ensure training convection which will further enhance the flash flood threat. Aside from the risk of damaging winds with storms along the cold front tonight, the overall severe threat will gradually ramp down overnight. Rain should exit the southeastern sections of the state by Sunday morning near dawn with dry conditions prevailing thereafter. In fact, rapidly clearing skies and near-average temperatures through the end of the period will provide a quite pleasant end to the weekend and beginning of the workweek. && .LONG TERM...Monday Night Through Friday Night After the weak ridging and more or less zonal flow aloft over the central CONUS Friday and Saturday, another strong upper level shortwave trough will move southeast over the southern CONUS Rockies and over Texas during the day on Sunday. This shortwave trough is expected to move over the southern plains and then Arkansas Sunday evening. The trough is expected to move over the region positively tilted, resulting in weak lee-side cyclogenesis over the southern high plains on Sunday. This weak surface low will move east towards Arkansas Sunday evening bringing a weak frontal boundary across the state. Out ahead of the trough and surface low, strong low-level warm air advection will result in scattered rain showers developing over the state from Sunday mid-morning throughout the remainder of the day. Strong warm air advection should keep temperatures warm enough to prevent any wintry precipitation falling, so have all precipitation falling in liquid form at this time. Between the strong low-level warm air advection, and scattered rain showers, most of the snow from our historic winter/snow storm should have melted away by Sunday afternoon. Behind the Sunday evening frontal boundary, cooler and much drier air will build across the state. This frontal boundary will NOT bring any arctic air across Arkansas, and as a result, with dry air and clear skies in place over the state on Monday, high temperatures are expected to climb into the mid 50. Weak upper level ridging behind Sunday evenings front and upper level trough will remain in place over Arkansas through Wednesday allowing temperatures to climb up into the lower to mid 60s Tuesday and Wednesday. If you wanted to get out and enjoy the snow in your yard...you'll have to do it this afternoon or Friday as it won't be around long with temperatures warming rapidly Sunday through the middle of next week. A strong shortwave trough is expected to move over Arkansas sometime between Wednesday night and Thursday, and this should bring another round of rain showers across the state as it approaches and moves over the state. The timing of this upper level trough is uncertain at this time, but it also does not appear to be tied to any arctic air mass, so precipitation is expected to fall as rain through the extended forecast period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 76 49 63 38 / 60 80 0 0 Camden AR 82 55 69 41 / 80 100 0 0 Harrison AR 77 43 59 39 / 30 40 0 0 Hot Springs AR 78 50 66 40 / 70 80 0 0 Little Rock AR 77 52 65 40 / 80 90 0 0 Monticello AR 80 57 65 42 / 80 100 0 0 Mount Ida AR 77 49 67 39 / 50 70 0 0 Mountain Home AR 79 45 60 38 / 30 50 0 0 Newport AR 75 51 61 39 / 80 90 0 0 Pine Bluff AR 78 54 65 41 / 80 100 0 0 Russellville AR 79 49 66 39 / 30 60 0 0 Searcy AR 77 50 64 37 / 80 90 0 0 Stuttgart AR 78 54 64 41 / 80 100 0 0 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning FOR Arkansas-Bradley- Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Woodruff. && Short Term...COOPER / Long Term...66
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 13 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 411 AM CDT Sat Mar 27 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 411 AM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms will be possible over the much of the state Saturday, some of which could be strong to severe. The highest risk of severe storms will be over the southeastern half of Arkansas, mainly from afternoon through the overnight hours. Primary hazards will include very large hail and damaging winds and a couple tornadoes. Additionally, heavy rainfall may pose a flash flooding threat. Storms over the southeast will tend to form and train over the same areas for last several hours. Rain in these areas could become excessive with flash flooding possible. .DAYS TWO THROUGH SEVEN...Sunday Through Friday Another round of thunderstorms will be possible for the region Tuesday through Wednesday, however no organized severe weather is anticipated at this time. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 230/46
In the hours before
Local storm report, Mar 27, 4:21 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL STEPHENS 33.42N 93.07W
03/27/2021 E0.25 INCH OUACHITA AR FIRE DEPT/RESCUE
&&
EVENT NUMBER LZK2100517
51Special weather statement, Mar 27, 5:01 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
501 PM CDT Sat Mar 27 2021
ARZ044-045-272245-
Pulaski AR-Lonoke AR-
501 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LONOKE AND SOUTHEASTERN
PULASKI COUNTIES UNTIL 545 PM CDT...
At 500 PM CDT, Doppler radar was tracking a strong thunderstorm near
Estes, or 14 miles southeast of Downtown Little Rock, moving
northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lonoke... England...
Carlisle... Wrightsville...
Keo... McCreanor...
Sisemore... Estes...
Meto... Toltec Mounds State Park...
Scott... Prairie Center...
Bevis Corner... Hensley...
Bredlow Corner... Toltec...
Furlow... Woodson...
Pettus... Fairview in Lonoke County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
LAT...LON 3449 9204 3450 9224 3455 9224 3491 9194
3478 9170
TIME...MOT...LOC 2200Z 221DEG 43KT 3456 9214
CooperSpecial weather statement, Mar 27, 5:15 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
515 PM CDT Sat Mar 27 2021
ARZ034-272245-
Woodruff AR-
515 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODRUFF COUNTY
UNTIL 545 PM CDT...
At 515 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hunter, or 14 miles north of Brinkley, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Hunter... Cotton Plant...
Becton... Howell...
Morton... Penrose...
Hilleman... Wiville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.
LAT...LON 3500 9118 3500 9123 3499 9124 3498 9131
3511 9136 3524 9118 3526 9104 3502 9105
TIME...MOT...LOC 2215Z 231DEG 41KT 3509 9120
CooperLocal storm report, Mar 27, 5:19 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL TOLTEC 34.65N 92.06W
03/27/2021 E0.75 INCH LONOKE AR EMERGENCY MNGR
AVERAGE HAIL SIZE.
&&
EVENT NUMBER LZK2100518
CAVANAUGHSpecial weather statement, Mar 27, 5:20 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
520 PM CDT Sat Mar 27 2021
ARZ053>055-062-272300-
Hot Spring AR-Grant AR-Clark AR-Dallas AR-
520 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...SOUTHWESTERN
GRANT...WESTERN DALLAS AND SOUTHEASTERN HOT SPRING COUNTIES UNTIL 600
PM CDT...
At 519 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Whelen Springs, or 18 miles south of Arkadelphia,
moving northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Leola... Sparkman...
Carthage... Jenkins Ferry State Park...
Thiel... Lono...
Tulip... Willow...
Brush Creek... Dalark...
Manning... Vaden...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
southwestern Arkansas.
LAT...LON 3379 9307 3388 9313 3432 9262 3414 9247
3382 9291 3382 9293 3380 9294 3377 9304
TIME...MOT...LOC 2219Z 228DEG 35KT 3387 9300
62Special weather statement, Mar 27, 5:25 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
525 PM CDT Sat Mar 27 2021
ARZ034-046-272315-
Prairie AR-Woodruff AR-
525 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WOODRUFF AND
NORTHERN PRAIRIE COUNTIES UNTIL 615 PM CDT...
At 525 PM CDT, Doppler radar was tracking a strong thunderstorm over
Barrettsville, or near Hazen, moving northeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Des Arc... Barrettsville...
Dixie... Sand Hill...
Little Dixie... Center Point...
McClelland... Childers...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central and
eastern Arkansas.
LAT...LON 3492 9130 3491 9133 3491 9137 3490 9137
3490 9139 3489 9138 3480 9169 3492 9169
3492 9173 3509 9149 3509 9147 3510 9146
3509 9145 3512 9144 3516 9139 3511 9132
TIME...MOT...LOC 2225Z 227DEG 32KT 3487 9165
CooperThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:00 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 9 more | 24 hr |
| Mar 27, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Ouachita | 39 min |
| Mar 27, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 38 min |
| Mar 27, 5:01 PM CDT | Special Weather Statement | LZK | Lonoke | 44 min |
| Mar 27, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 37 min |
| Mar 27, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 49 min |
| Mar 27, 5:15 PM CDT | Special Weather Statement | LZK | Woodruff | 30 min |
| Mar 27, 5:20 PM CDT | Special Weather Statement | LZK | Dallas | 40 min |
| Mar 27, 5:21 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 24 min |
| Mar 27, 5:25 PM CDT | Special Weather Statement | LZK | Prairie | 50 min |
| Mar 27, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Mar 27, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 53 min |
| Mar 27, 5:42 PM CDT | Special Weather Statement | LZK | Marion | 48 min |
| Mar 27, 5:53 PM CDT | Special Weather Statement | LZK | Clark | 52 min |
| Mar 27, 5:53 PM CDT | Special Weather Statement | LZK | Grant | 37 min |
| Mar 27, 5:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 3 hr |
| Mar 27, 5:57 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 48 min |
| Mar 27, 6:00 PM CDT | Special Weather Statement | LZK | Woodruff | 45 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 43 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 41 min |
| Mar 27, 6:09 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 51 min |
| Mar 27, 6:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 48 min |
| Mar 27, 6:24 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 51 min |
| Mar 27, 6:37 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 38 min |
| Mar 27, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 37 min |
| Mar 27, 6:48 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 42 min |
| Mar 27, 6:50 PM CDT | Severe Thunderstorm Warning | LZK | White | 40 min |
| Mar 27, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.